Nocturnal enuresis with antipsychotic medication

TR Barnes, M Drake, C Paton

Research output: Contribution to journalArticle (Academic Journal)

27 Citations (Scopus)

Abstract

Nocturnal enuresis can be discomfiting and troublesome. There is increasing evidence that as a side-effect of second-generation antipsychotics, particularly clozapine, it may be underrecognised. Direct but sensitive questioning may be required to elicit this side-effect. We briefly review possible mechanisms of this problem, and management and treatment options.
Translated title of the contributionNocturnal enuresis with antipsychotic medication
Original languageEnglish
Pages (from-to)7 - 9
Number of pages3
JournalBritish Journal of Psychiatry
Volume200(1)
DOIs
Publication statusPublished - Jan 2012

Fingerprint Dive into the research topics of 'Nocturnal enuresis with antipsychotic medication'. Together they form a unique fingerprint.

  • Cite this